3 doctors weighed in:
Is it possible for haloperidol cause memory loss / problems?
3 doctors weighed in

Dr. Kevin Passer
Pediatrics - Psychiatry
2 doctors agree
In brief: Yes
A common side effect of Haldol (haloperidol) is sedation or sleepiness.
So, if a person is sedated, his or her memory can be effected. Also, because Haldol (haloperidol) is prescribed for hallucinations, a person may be paying more attention to the hallucinations rather than what is needed to remember.

In brief: Yes
A common side effect of Haldol (haloperidol) is sedation or sleepiness.
So, if a person is sedated, his or her memory can be effected. Also, because Haldol (haloperidol) is prescribed for hallucinations, a person may be paying more attention to the hallucinations rather than what is needed to remember.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors